I have a bad hip and two bad knees and high blood pressure and I'm about 6.2 tall and weigh 298lbs. this weight is making feel very depressed and sick I need to know if there is a medicine I can ask my doctor for weight loss.
With high blood pressure, it is going to limit your choices but you can ask your Dr what he recommends. Do not take any OTC products as they will all raise your B/P. It is so hard to lose weight when you have joint pain! The joint pain keeps you from exercising as you need to but try to walk a bit each day as much or as little as you can. It really helps, if anything it can at least help keep you from gaining any more. Your weight puts more load on your joints. Remember that weight loss drugs are only a tool, you still have to do your part by trying to be as physical as you can and by eating a low fat, low carb healthy diet.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2011 • 1 answer
Posted 28 Dec 2011 • 4 answers
Posted 7 Aug 2015 • 0 answers
Posted 26 Sep 2015 • 2 answers
Posted 18 Oct 2015 • 0 answers